Higher Equivariant Index Theorem for Homogeneous spaces.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 239-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156052,
author = {Donggeng Gong},
title = {Higher {Equivariant} {Index} {Theorem} for {Homogeneous} spaces.},
journal = {Manuscripta mathematica},
pages = {239--252},
year = {1995},
volume = {86},
number = {3},
zbl = {0828.58029},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156052/}
}
Donggeng Gong. Higher Equivariant Index Theorem for Homogeneous spaces.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 239-252. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156052/